# SDR AALA201710239026

- Difficulty date: October 22, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 28,315 hours, 10,941 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN AFT SIDE OF THE R4 DOOR, LENS MISSING. REPLACED EMERGENCY EXIT SIGN LENS.
